# SDR AUS20021450

- Difficulty date: December 18, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 455350
- Condition: Failed
- Location: Power Lever
- Component: Power Lever, Lyc, O320D3G
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THROTTLE CABLE FAILED.
